Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brand new to group

Posted by Alexanderfromdenmark on August 21, 2009, at 10:32:10

In reply to Re: Brand new to group Alexanderfromdenmark, posted by SLS on August 21, 2009, at 8:08:04

> > SSRI's are notorius for making you apathetic and lazy. prozac is supposed to one of the more activating drugs, but it still an SSRI. So yes Prozac could be doing this.
>
> Can you think of any way to remedy SSRI apathy?
>
> I'm wondering if using Wellbutrin or nortriptyline might help.
>
>
> - Scott

Hi Scott, you are the expert, but I think anything argumenting with something that siginicantly increases NE and DA can help combat this.

Personally If it was me, I'd ditch the SSRI and look into a different regime. IMO, apathy and the rest is bad for the soul and you might too late realise how little you done in the that time and how many friends you've lost contact to.

I wish we had more avaible and cleaner NE & DA meds.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alexanderfromdenmark thread:913299
URL: http://www.dr-bob.org/babble/20090818/msgs/913313.html